# SDR USAA2012092800011

- Difficulty date: August 30, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CORROSION ON INTERCOSTAL BETWEEN BS 927 TO BS 947, S26R.  REPLACED INTERCOSTAL BETWEEN BS 927 TO BS 947, S26R IAW B737 SRM 51-40-02-0G, PAR 4E, FIG 8.
